By Topic

Strictly positive real matrices and the Lefschetz-Kalman-Yakubovich lemma

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Tao, G. ; Dept. of Electr. Eng.-Syst., Univ. of Southern California, Los Angeles, CA, USA ; Ioannou, P.A.

The authors give necessary and sufficient conditions in the frequency domain for rational matrices to be strictly positive real. Based on this result, the matrix form of the Lefschetz-Kalman-Yakubovich lemma is proved, which gives necessary and sufficient conditions for strictly positive real transfer matrices in the state-space realization form.<>

Published in:

Automatic Control, IEEE Transactions on  (Volume:33 ,  Issue: 12 )